Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 102062, 16 pages
http://dx.doi.org/10.1155/2014/102062
Research Article

Approximation of Bivariate Functions via Smooth Extensions

College of Global Change and Earth System Science, Beijing Normal University, Beijing 100875, China

Received 10 December 2013; Accepted 26 December 2013; Published 10 February 2014

Academic Editors: N. I. Mahmudov and S. Wang

Copyright © 2014 Zhihua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhihua Zhang, “Approximation of Bivariate Functions via Smooth Extensions,” The Scientific World Journal, vol. 2014, Article ID 102062, 16 pages, 2014. doi:10.1155/2014/102062